MAUDE Adverse Event Report: ABBOTT VASCULAR OMNILINK ELITE; PERIPHERAL STENT DELIVERY SYSTEM

ABBOTT VASCULAR OMNILINK ELITE; PERIPHERAL STENT DELIVERY SYSTEM
Catalog Number 1012629-29
Medical Device Problem Codes Failure to Advance (2524); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/11/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Exemption number e2019001.Visual analysis was performed on the return device.The reported stent dislodgement was confirmed.The failure to advance could not be tested due to the condition of the returned device.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other incidents and/or complaints from this lot.Based on the information provided, the reported difficulties appear to be due to procedural circumstances.It is likely that after the failed attempt to advance due to resistance with the anatomy, the stent became damaged and loosened on the balloon resulting in dislodgement as the bess was being withdrawn into the introducer sheath.There is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.
 
Event or Problem Description
It was reported that the procedure was performed to treat a moderately tortuous and heavily calcified lesion in the right common iliac artery.A 6.0x29mm otw omni elite balloon expandable stent system (bess) was being advanced; however, failed to cross due to resistance with the anatomy.The bess was removed from the patient anatomy without resistance.Once the bess was outside the patient anatomy it was noted that the stent was missing.The stent was located inside the distal tip of the 6f sheath.The sheath was removed with the stent in it.The procedure was successfully completed with a new 6f sheath and a 7x27mm unspecified non-abbott stent.There were no adverse patient effects and no clinically significant delay in the procedure.No additional information was provided.

Brand Name
OMNILINK ELITE
Common Device Name
PERIPHERAL STENT DELIVERY SYSTEM
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
MDR Report Key9405597
Report Number2024168-2019-14074
Device Sequence Number3232310
Product Code NIO
UDI-Device Identifier08717648179525
UDI-Public08717648179525
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P110043
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/03/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2020
Device Catalogue Number1012629-29
Device Lot Number7011841
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/18/2019
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/11/2019
Initial Report FDA Received Date12/03/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age73 YR
Patient Weight64